# SDR DALA2025022101360

- Difficulty date: February 19, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 57,452 hours, 42,102 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 FWD CARGO DOOR HAS EXCESSIVE DAMAGE. REPLACED FWD CARGO DOOR. LOG CREATED FOR PARTS CHANGE DOCUMENTATION. INSTALLED ON ROUTINE CARD 5231-4003. (LP #0818827)
